# SDR DALA2022061504199

- Difficulty date: June 14, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 91,921 hours, 23,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6802 L2 EXIT SIGN FELL OFF. CORRECTIVE ACTION: R/R L2 EMERGENCY EXIT SIGN. (8835962)
